# SDR AALA202206142092

- Difficulty date: May 22, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 3,493 hours, 1,416 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH SINGLE BLEED SOURCE CABIN ALTITUDE CONTINUED TO RISE. STOPPED CLIMB AND DESCENDING O2 MASKS DROPPED DURING DESCENT. FLIGHT DIVERTED TO SJU. **SUPPLEMENTAL REPORT FOR AALA202205262092: REMOVED AND REPLACED AUXILIARY POWER UNIT BLEED VALVE PER AMM 49-52-11. REMOVED AND REPLACED DISCHARGED O2 CANISTERS (AALA202206145787) AT ALL PASSENGER SEATS AND 3 FLIGHT ATTENDANT STATIONS.** (CLOSED)
